# SDR 2011FA0000254

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: General aviation
- Aircraft: N87CA
- Make and model: Beech 58A
- Aircraft serial: TH1382
- Engine: Cont IO520*
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Backed Out
- Location: Lt Elevator Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION AFTER ACFT RECEIVED FROM PAINT SHOP FOUND LT ELEVATOR ACTUATING ROD NUT UNPINNED AND BACKED OFF ALMOST COMPLETELY AND BOLT BACKING OUT.  LT AILERON OTBD HINGE NOT ATTACHED.  HINGE PLATE PINCHED BETWEEN SKIN.  AILERON BINDING. THIS ACFT HAS BEEN FLOWN IN THIS CONDITION.
